# SDR DXTA2009020903496

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 572 hours, 380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE GRABS HARD DURING LANDING.
